In Stock

Gaviscon Extra Chewable Tablets Mint 48 Pack

12.50

Gaviscon Extra Chewable Tablets are a convenient way to treat heartburn and indigestion. Each chewable tablet helps you treat symptoms fast and when you need to. Gaviscon Extra combines two antacids and an alginate Treats heartburn – Forms a protective barrier over your stomach contents to prevent burning feeling in…

Only 2 left in stock

Description

Gaviscon Extra Chewable Tablets are a convenient way to treat heartburn and indigestion. Each chewable tablet helps you treat symptoms fast and when you need to. Gaviscon Extra combines two antacids and an alginate

  • Treats heartburn – Forms a protective barrier over your stomach contents to prevent burning feeling in your chest
  • Relieves indigestion – Neutralizes excess stomach acid to reliev pain and discomfort
  • Can be used following meals
  • Suitable during pregnancy
  • Mint flavour

You Must Be Aged Over 18 Years to Purchase This Product

Gaviscon Double Action

Dual Layer tablets works fast and provides long-lasting relief that lasts 2x as long as antacids.

Gaviscon Double Action works in two different ways;

1. Neutralising excess stomach acid to relieve discomfort.

2. Forming a raft, or a layer on the top of your stomach contents to help physically keep stomach acid in your stomach, where it belongs!

How To Take Gaviscon Extra?

For oral administration, after being thoroughly chewed.

Adults and children 12 years and over: Two to four tablets after meals and at bedtime, up to four times per day.

Children under 12 years: Should be given only on medical advice

Active Ingredients 

Each Gaviscon Extra Chewable Tablet contains 250mg sodium alginate , 106.5mg sodium bicarbonate and 187.5mg calcium carbonate

Reviews

There are no reviews yet.

Be the first to review “Gaviscon Extra Chewable Tablets Mint 48 Pack”

Your email address will not be published. Required fields are marked *

Quick Comparison

SettingsGaviscon Extra Chewable Tablets Mint 48 Pack removeLyclear Leave-In Spray 100ml removeHedrin Once Spray Gel removeCalpol Infant 2m+ Strawberry Sugar Free removeHedrin Treat & Go Mousse removeParacetamol 80mg Suppositories - 10 Pack remove
NameGaviscon Extra Chewable Tablets Mint 48 Pack removeLyclear Leave-In Spray 100ml removeHedrin Once Spray Gel removeCalpol Infant 2m+ Strawberry Sugar Free removeHedrin Treat & Go Mousse removeParacetamol 80mg Suppositories - 10 Pack remove
ImageGaviscon Extra Chewable Tablets Mint 48 PackLyclear Leave-In Spray 100mlHedrin Once Spray GelCalpol Infant 2m+ Strawberry Sugar FreeHedrin Treat & Go MousseParacetamol 80mg Suppositories – 10 Pack
SKU5011417569474
Rating
Price12.5014.9914.153.698.1015.708.80
Stock

Only 2 left in stock

Out of stock

Out of stock

Out of stock

Out of stock

Out of stock

AvailabilityOnly 2 left in stockOut of stockOut of stockOut of stockOut of stockOut of stock
Add to cart

Add to cart

Read more

Read more

Select options

Read more

Read more

DescriptionGaviscon Extra Chewable Tablets are a convenient way to treat heartburn and indigestion. Each chewable tablet helps you treat symptoms fast and when you need to. Gaviscon Extra combines two antacids and an alginate Treats heartburn - Forms a protective barrier over your stomach contents to prevent burning feeling in...Lyclear Head Lice Repellent is a clinically tested and effective way to protect against head lice. This easy to use spray provides immediate and long lasting protection against head lice. This treatment is suitable for daily use on all of the family. You Must Be Aged Over 18 Years to...Hedrin Once Spray Gel eliminates head lice and their eggs in adults and children aged 6 months and over.It works by physically soothing the lice and also contains Penetrol which helps the product to penetrate louse eggs in order to kill them. The gel can safely be used...Calpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine...Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly andeasily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers. Fuss-free head lice treatment...Paracetamol suppositories 80mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting,...
ContentGaviscon Extra Chewable Tablets are a convenient way to treat heartburn and indigestion. Each chewable tablet helps you treat symptoms fast and when you need to. Gaviscon Extra combines two antacids and an alginate
  • Treats heartburn - Forms a protective barrier over your stomach contents to prevent burning feeling in your chest
  • Relieves indigestion - Neutralizes excess stomach acid to reliev pain and discomfort
  • Can be used following meals
  • Suitable during pregnancy
  • Mint flavour
You Must Be Aged Over 18 Years to Purchase This Product Gaviscon Double Action Dual Layer tablets works fast and provides long-lasting relief that lasts 2x as long as antacids. Gaviscon Double Action works in two different ways; 1. Neutralising excess stomach acid to relieve discomfort. 2. Forming a raft, or a layer on the top of your stomach contents to help physically keep stomach acid in your stomach, where it belongs! How To Take Gaviscon Extra? For oral administration, after being thoroughly chewed. Adults and children 12 years and over: Two to four tablets after meals and at bedtime, up to four times per day. Children under 12 years: Should be given only on medical advice Active Ingredients  Each Gaviscon Extra Chewable Tablet contains 250mg sodium alginate , 106.5mg sodium bicarbonate and 187.5mg calcium carbonate
Lyclear Head Lice Repellent is a clinically tested and effective way to protect against head lice. This easy to use spray provides immediate and long lasting protection against head lice. This treatment is suitable for daily use on all of the family. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Spray the repellent every morning to clean and towel dried hair after styling it in the usual way. Be sure to cover all the hair paying particular attention to the areas close to the neck and behind the ears. As a guide, apply between 5 and 25 sprays according to length of hair.
  2. Allow the hair to dry naturally without applying heat. Do not use a hairdryer. Re-apply if hair comes into contact with water.
Active Ingredients  Lyclear Head Lice Repellent contains IR3535 which is an insect repellent. Ethyl butylacetylami-nopropionate (257-835-0) 208,77 g/kg (IR3535 20%), excipients q.s. ad 100ml
Product details

Hedrin Once Spray Gel eliminates head lice and their eggs in adults and children aged 6 months and over. It works by physically soothing the lice and also contains Penetrol which helps the product to penetrate louse eggs in order to kill them. The gel can safely be used as often as required without lice developing resistance.

  • easy to apply
  • skin friendly
  • no nasty odour
  • contains no pesticides
  • with penetrol to boost egg kill
How to use

Hedrin Once Spray Gel has been specially formulated with non-volatile ingredients. However, normal safety precautions should be observed. Hair and clothing should always be kept away from naked flames and other sources of ignition.

If a member of the family has live head lice, check other family members and treat all other cases of live head lice, which are discovered at the same time. The spray comes ready assembled. Before use, remove the coloured safety clip from under the spray nozzle. This may be retained or disposed of safely. Cover the shoulders with a towel. SHAKE THE BOTTLE WELL BEFORE USE Holding the spray approximately 10cm from the hair carefully spray sufficient gel evenly over dry hair, to ensure the scalp and hair are fully covered and the hair is SATURATED. Be careful not to spray into eyes and face and do not breathe the spray. Work into hair with the fingers or an ordinary comb spreading the gel thoroughly and evenly from root to tips. Leave hair for at least 15 minutes (or longer if more convenient) Apply shampoo directly to the entire surface of the hair without first wetting, shampoo thoroughly then rinse with water. Repeat process, and then apply conditioner, rinse and dry. Hedrin Once Spray Gel contains anti-foaming ingredients so the shampoo will not lather readily. If necessary, repeat the whole procedure remembering to apply shampoo directly to dry hair.

Hazards and Cautions

FOR EXTERNAL USE ONLY ON THE HAIR AND SCALP.

Hedrin Once Spray Gel is slippery. Baths, shower cubicles, etc, may become slippery when using or washing the hair. Take car. Wash any residues away with detergent and warm water. Do not use if you are allergic to any of the ingredients in Hedrin Once Spray Gel. If a skin rash or other signs of allergy occur, stop use. Wash skin with soap and water and seek medical advice. Avoid contact with the eyes. If the gel accidentally comes into contact with your eyes, flush with plenty of water. If irritation persists, seek medical advice. If accidentally swallowed consult a doctor as soon as possible. Take the pack with you to show which product you have swallowed. Do not use on broken skin. Do not use on children under 6 months. KEEP OUT OF REACH AND SIGHT OF CHILDREN Storage Keep in original carton. Store below 25°C Do not use after the expiry date shown on the pack After use, the empty pack can be recycled.

Ingredients

Dimeticone, 1,6,10-Dodecatrien-3-ol, 3,7,11-Trimethyl,PEG/PPG Dimeticone Co-polymer, Silica Sililylate.

Calpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine is also free from sugar. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Two Bottles Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Babies 2 – 3 months (weighing over 4kg and born after 37 weeks) 2.5ml. Maximum of 2 doses in 24 hours. Babies 3 – 6 months, give 2.5ml. Babies and toddlers 6 months – 2 years, give 5 ml. Toddlers 2 –  4 years, give 7.5ml. Children 4 – 6 years, give 10ml. Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each 5ml of oral suspension contains 120mg paracetamol. Other ingredients:Maltitol liquid, E420, E214, E216, E218 and E122.

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames

Age Restriction You must be at least 16 years old to purchase this product

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames
Age Restriction

You must be at least 16 years old to purchase this product

How to use

Put it on

Apply straight onto dry hair. Shake the bottle well before use. Just spray foaming mousse into your hand and rub or comb it into the hair until it’s covered from root to tip. Avoid contact with the eyes Leave it in Let the hair dry naturally (or use a hairdryer if you prefer), then everyone’s free to get on with their day. Leave it in at night if you like. The mousse needs to stay on for at least 8 hours. Rinse out Rinse or shampoo it out, you’ll find it comes out really easily, and the dead lice wash out too! Do it again After 7 days, repeat these simple steps again.

Hazards and Cautions

Hedrin Treat & Go Mousse is applied to the hair and scalp and is for external use only.

Do not use if you are sensitive to any of the ingredients. Do not apply to broken skin Children under 6 months old should be treated under medical supervision If accidently introduced into the eyes, flush with water. If irritation persists seek medical advice. Do not continue to use Hedrin Treat & Go if a skin rash or other signs of allergy occur. Wash the skin with mild soap and water and seek medical advice. Keep out of reach and sight of children

Ingredients

Octane-1, 2-diol, PEG-6 caprylic/capric glycerides, water

Paracetamol suppositories 80mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting, unable to swallow liquids or following an operation. Paracetamol suppositories for infants aged 3 to 12 months.  Dosage: Insert on suppository into the rectum up to four times daily. Made by Phoenix Laboratories
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

140ml, 60 ml